# SDR AALA20131204004

- Difficulty date: November 27, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 64,101 hours, 33,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING SLAT TRACK RIB IS CRACKED AT TOP AFT LUG.  INSTALLED REPAIR DOUBLER & HAT BUSHING IAW EA MD80-57-032638.
